# SDR AU981115

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 12326241
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER REAR LEFT REINFORCEMENT BRACKET CRACKED IN TWO PLACES.   PART TC:  3,108.
